# SDR ASMF200603005

- Difficulty date: March 13, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 61,168 hours, 45,659 cycles
- Engine: Pwa JT8D217A
- Engine time: 60,272 hours, 45,037 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Filter
- Condition: Dirty
- Location: Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTED THAT DURING TAXING LT ENGINE DID NOT ACCELERATE EVEN WITH THRUST LEVER FULLY FORWARDED, RETURNING TO PLATFORM. DURING CHECK, MAINTENANCE PERSONNEL DETECTED THAT THE LT ENGINE ACCELERATED VERY SLOWLY, SO THRUST BUMP PROCEDURE WAS PERFORMED WITH ENGINES RUNNING, TESTED CORRECT.  DURING OVERNIGHT CHECK THE ACCELERATION CAM WAS LUBRICATED, FILTER PS3 WAS CLEANED AND ENGINE RUNNING TEST WAS PERFORMED IAW MM 73-00-00, 75-00-00 AND 71-00-00 RESPECTIVELY, ALL CORRECT.
